# SDR DALA2023092908022

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 FOUND RH SIDE FORWARD SKIN PANEL IN SECTION 48 UNDER PANEL 314CRX FRONT CORNER,BETWEEN STA1725.5 - 1746.125. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 53-80-01. (2989287)
